# SDR FDEA202204261056

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Part number: 113T3110402
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING O/B FLAP I/B SIDE L/E AREA DELAM. REPAIRED DELAM ON RW O/B FLAP L/E WITH FIBERGLASS DOUBLER AND CORE REPAIR IAW   B767 SRM 57-53-01-2R FIG 201 SHEET 5, 57-53-01-0I, 51-70-05, 51-40-02 AND NDTM PT 1 51-01-01.
